# SDR RAIA2010112000002

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 27,017 hours, 25,589 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 2260001007
- Part serial: 1615
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE PRIORITY VALVE FAILING. THE VALVE WAS REMOVED AND REPLACED AND THE SYSTEM OPS CHECKED GOOD.
